Derivations of Lie algebras
Matematičeskie zametki, Tome 20 (1976) no. 1, pp. 3-10
Cet article a éte moissonné depuis la source Math-Net.Ru
In this paper we prove a theorem on the expansion into a sum of a derivation of a splittable finite-dimensional Lie algebra over a field of characteristic 0. We investigate the structure of the derivation algebra $D(L)$ of a free nilpotent Lie algebra $L$ and we show that the algebra $D$ ($D(L)$) is perfect.
@article{MZM_1976_20_1_a0,
author = {A. N. Grishkov},
title = {Derivations of {Lie} algebras},
journal = {Matemati\v{c}eskie zametki},
pages = {3--10},
year = {1976},
volume = {20},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1976_20_1_a0/}
}
A. N. Grishkov. Derivations of Lie algebras. Matematičeskie zametki, Tome 20 (1976) no. 1, pp. 3-10. http://geodesic.mathdoc.fr/item/MZM_1976_20_1_a0/